| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation, when the lens was implanted, a scratch was observed.The lens was cut and explanted.The surgery was completed with another lens.Additional information has been requested.